Please use this identifier to cite or link to this item:
Title: Pattern formation in models of plankton dynamics. A synthesis
Authors: Malchow, H
Petrovskii, S
Medvinsky, A
First Published: Sep-2001
Citation: OCEANOLOGICA ACTA, 2001, 24 (5), pp. 479-487
DOI Link: 10.1016/S0399-1784(01)01161-6
ISSN: 0399-1784
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.